# SDR SWAA092386

- Difficulty date: April 12, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 43,688 hours, 35,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 44437
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND AFT RT EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
